# SDR SIMA20160102002

- Difficulty date: January 2, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 27,611 hours, 22,820 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS FLASHLIGHT INOPERATIVE.  FLIGHT CREW PLACARDED FIRST OFFICERS FLASHLIGHT MEL 2553.  R & R FIRST OFFICERS FLASHLIGHT.  OPERATIONS CHECKED GOOD.  MEL ITEM RESTORED.
